# SDR IPXA1564772

- Difficulty date: February 10, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1320-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO FLOOR PANEL MISSING INSERTS BS 1320-1420, LBL 25-45.    FABRICATED NEW BOARD IAW EO 757-5320-9692-G.
